# SDR SWAA2017100516915

- Difficulty date: October 2, 2017
- Submitted: October 5, 2017
- Operation: Air carrier
- Aircraft: N784SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29810
- Aircraft time: 60,567 hours, 35,373 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Hook And Loop
- Part number: 5874002230
- Condition: Loose
- Location: Emergency Exit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING EMERGENCY EXIT CLOSING STRAP COVER LOOSE.  R&R VELCRO PER MM.
